| Model Number |
N/A |
| Medical Device Problem Code |
Failure to Infuse (2340)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/04/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of reew1954 showed no other similar product complaint(s) from this lot number.
Event or Problem Description
It was reported "patient received 3 doses of alteplase during her stay." ms&s response "response informed we do not have any testing with arsenic trioxide in powerpicc lines.Suggested she contact the drug manufacturer for infusion recommendations and catheter compatibility.We recommend the picc line be replaced with a new line that is compatible with the drug manufacture guidelines.".